RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 1, Pages 145–166 (Mi fpm1630)  

This article is cited in 1 scientific paper (total in 1 paper)

The prime radical of alternative rings and loops

A. V. Gribov

Lomonosov Moscow State University

Abstract: A characterization of the prime radical of loops as the set of strongly Engel elements was given in our earlier paper. In this paper, some properties of the prime radical of loops are considered. Also a connection between the prime radical of the loop of units of an alternative ring and the prime radical of this ring is given.

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 223:5, 587–601

Bibliographic databases:

UDC: 512.548.77+512.554.5

Citation: A. V. Gribov, “The prime radical of alternative rings and loops”, Fundam. Prikl. Mat., 20:1 (2015), 145–166; J. Math. Sci., 223:5 (2017), 587–601

Citation in format AMSBIB
\Bibitem{Gri15}
\by A.~V.~Gribov
\paper The prime radical of alternative rings and loops
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 1
\pages 145--166
\mathnet{http://mi.mathnet.ru/fpm1630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3451668}
\elib{https://elibrary.ru/item.asp?id=25686553}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 223
\issue 5
\pages 587--601
\crossref{https://doi.org/10.1007/s10958-017-3368-6}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1630
  • http://mi.mathnet.ru/eng/fpm/v20/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Blagovisnaya, “Klassicheskie radikaly i tsentroid Martindeila artinovykh i neterovykh algebr Li”, Chebyshevskii sb., 20:1 (2019), 313–353  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:159
    Full text:90
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021